# SDR AALA201904049010

- Difficulty date: April 1, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 41,513 hours, 19,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 21 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS THE EMERGENCY AISLE LIGHT INOP AT SEATS 21 A,B,C. REMOVED AND REPLACED EMERGENCY AISLE LIGHT AT SEAT 21 A, B, C. OPS CHECK GOOD IAW AMM 33-51-00.
